Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/10364
Title: Геометрия однородных Φ-пространств порядка 5
Other Titles: Geometry of homogeneous Φ-spaces of order 5
Authors: Чурбанов, Юрий Дмитриевич
Churbanov, Yu. D.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2002
Publisher: Казанский (Приволжский) федеральный университет
Citation: Изв. вузов. Математика. – 2002. - № 5. – С. 70–81. English translation: Russian Mathematics (Iz VUZ). – 2002. – Vol. 46, iss. 5. - P. 68-78.
Abstract: В данной статье изучаются инвариантные аффинорные структуры классического типа (почти произведения, почти комплексные, f-структуры) однородных Ф-пространств порядка 5.
URI: http://elib.bsu.by/handle/123456789/10364
ISSN: 2076-4626 (online), 0021-3446 (print)
1066-369X (print version), 1934-810X (electronic version)
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Files in This Item:
File Description SizeFormat 
Геометрия однородных Φ-пространств порядка 5.pdf196,69 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.